Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Lack of appetite after taking medication for bronchitis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1698 Questions

Doctor :   hi
User :   hi
Doctor :   how can i help you
User :   i have had bronchitis for 2 weeks now and im almost done with my second dose of antibiotics
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height. We have introduced a phone line for those who cannot chat. The number is 91-80-0000 (Mon - Fri, 12PM to 6PM)
User :   but i have had no apetite and haven't eaten barely anything in over a week
Doctor :   since how long
Doctor :   since the time u feel sick isit
User :   how do you mean?
User :   with my apetite?
Doctor :   yes
User :   i just tried eating soup but immediately afterwards i felt sick to my stomach
User :   and i could only eat a small amount
Doctor :   it is natural for appetite to go down when u fall sick
User :   it's gotten to the point where i feel dizzy and lightheaded all the time and weak
Doctor :   yes it happens to everyone
Doctor :   ok
Doctor :   u need to take food
Doctor :   atleast small amounts
User :   i'm trying but i can barely hold anything down
Doctor :   and fluids as well
Doctor :   ok
User :   i've been living off of pretzels and gatorade
Doctor :   r u throwing it up?
Doctor :   ok
User :   no but i feel like i am going to constantly
Doctor :   ok
Doctor :   when u take antiobiotics
Doctor :   u would feel like this
Doctor :   nothing to worry
Doctor :   just try to take as much food a possible
Doctor :   try to move around
Doctor :   it will help you in digestion
User :   ok
Doctor :   it help digestion better
User :   alright i'll keep trying to do that then
Doctor :   so ur appetite will improve gradually
Doctor :   have glucose or sugar water with pinch of salt
Doctor :   if u feel like vomiting
User :   ok
Doctor :   it will keep u hydrated
Doctor :   dont take too much of coffee
Doctor :   for few days

Doctor :   u should be fine with these
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor